CSN Login
Members Online: 10

You are here

headache after AC infusion

jeancmici
Posts: 682
Joined: Feb 2001

I seldom get headaches but have also had two AC treatments and both times had a dull headache that lasted the entire second day, but not enough to take anything except my Zofran!
A friend reported to me that she gets a very bad headache - has had three AC infusions.
14 days approx.after, I am in the worst shape with mouth canker sores, swollen tonsils etc.

Good luck to all of us! Jean

Anonymous user (not verified)

This comment has been removed by the Moderator

mjdp2's picture
mjdp2
Posts: 142
Joined: Nov 2000

Hi Jean, Try sucking ice chips during your A/C infusion to avoid the mouth sores. Also try to drink lots of water and keep yourself hydrated after the infusion; it might help you with the headaches and flush the chemicals thru your system. Margaret

lucy
Posts: 160
Joined: Nov 2000

Hi Jean - Did your nurses or Dr. tell you about rinsing your mouth with baking soda? I did this after eating every meal - and had no problems with my AC chemo treatments. Also, you need to drink lots of water - that is very important. Good luck and my prayers are with you.
Lucy

lindysu's picture
lindysu
Posts: 59
Joined: Jan 2001

hi jean, I was told to suck on ice during the red stuff [Doxorubicin?] because it constricts the blood vessels and keeps the drug from going to your mouth.The only problem was it's hard to suck on ice for very long and i too got awful mouth sores the first time...after that I brought a small ice chest and a quart ofr sherbert and slowly ate it during the entire infusin of the red stuff. That worked and kept my mouth cold enough so i haven't had sores since..of course i'm getting really SICK of ice cream!! did your dr. give you medicine for the sores? the headaches are probably from the anti-nausea medice they drip in first ...try taking some headache medicine right before you go it. that has helped me...lindy

Subscribe to Comments for "headache after AC infusion"